# SDR SWIA201540738

- Difficulty date: February 3, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD WEB AT LBL 27.50 HAS CRACK AT TOP OF CARGO DOOR TRACK.  C-CHECK, RO 2/19/15.  REPAIRED CRACK AT FS 621, BULKHEAD WEB AT LBL 27.50, AT TOP OF CARGO DOOR TRACK REF REO.
